# SDR IPXA2025080791189

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A2557066900000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FR 38.2, UPPER SUPPORT OF BULKHEAD PANEL AT REAR SURFACE HAS BRACKETS CRACKED (5EA) DOT 103-102. INSTALLED U- PROFILE AT FWD CARGO, FR 38.2, UPPER SUPPORT REAR SURFACE, IAW A300-600 SRM 51-40-21.
